Semigroup Forum

, Volume 36, Issue 1, pp 189–209 | Cite as

Hausdorff topologies on the α-bicyclic semigroup

  • J. W. Hogan
Research Article
  • 16 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Eberhard, C. and J. Selden,On the Closure of the Bicyclic Semigroup, Trans. Amer. Math. Soc. 144 (1969), 115–126.CrossRefMathSciNetGoogle Scholar
  2. [2]
    Hogan, J. W.,Bisimple Semigroups with Idempotents Well-Ordered, Semigroup Forum 6 (1973), 298–316.MATHCrossRefMathSciNetGoogle Scholar
  3. [3]
    Hogan, J. W.,The α-Bicyclic Semigroup as a Topological Semigroup, Semigroup Forum 28 (1984), 265–271.MATHCrossRefMathSciNetGoogle Scholar
  4. [4]
    Selden, A. A.,On the Closure of Bisimple ω-Semigroups, Semigroup Forum 12 (1976), 373–379.MATHCrossRefMathSciNetGoogle Scholar
  5. [5]
    Selden, A. A.,A Nonlocally Compact Nondiscrete Topology for the α-Bicyclic Semigroup, Semigroup Forum 31 (1985), 372–374.MATHCrossRefMathSciNetGoogle Scholar
  6. [6]
    Sierpinski, W.,Cardinal and Ordinal Numbers, Second Ed. Revised, Panstwowe Wydawnictowo Naukowe (PWN-Polish Scientific Publishers), Warszawa (Poland), 1965.Google Scholar

Copyright information

© Springer-Verlag New York Inc. 1987

Authors and Affiliations

  • J. W. Hogan
    • 1
  1. 1.Marshall UniversityHuntingtonUSA

Personalised recommendations